| Model Number |
5400131000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device disassembled.The event occurred during functional testing while it was being serviced at the manufacturer facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description